# SDR 06FDEA04311

- Difficulty date: December 26, 2006
- Submitted: December 27, 2006
- Operation: Air carrier
- Aircraft: N454FE
- Make and model: Airbus A310-222
- Aircraft serial: 278
- Aircraft time: 25,075 hours, 11,999 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge
- Condition: Corroded
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELEVATOR T/E AT AT 4 HINGE ARM HAS LIGHT CORROSION TOP AND BOTTOM AS MARKED REPAIRED CORROSION ON RT, ELEVATOR AT NR 4 HINGE ON CORNER SKIN IAW A310/200 SRM 51-74-10 PARAGRAPH 6A.  REPAIRED DAMAGED SKIN ON UPPER SKIN IAW EA6-5520-106303.
